# SDR UPS99229688

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 65327331
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-03) ON NR 2 FLAP TRACK FWD ATTACH WING FITTING.  REWORK OUT OF LIMITS PER BOEING DWG 65-32733.  REPLACED WITH NEW ITEM.
